Aa
A
A
Close
Avatar universal
Lyrica withdrawal
I have been taking Lyrica for a couple of years and had no idea it was the reason for my weight gain.  Has anybody withdrawn from it without side affects?
Cancel
1 Answers
Page 1 of 1
2107676 tn?1388977459
Hi Jo
I tapered quickly off of Lyrica and did have very bad withdrawals.  I would suggest you do a very slow taper.  We aren't allowed to give taper advice on this forum as everyone is different.
Just reduce your dose gradually over a period of time and it will minimize the withdrawals.
How much are you taking?  Can you discuss this with your doctor?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1470329434
Blank
Avatar universal
Blank
phoenix, AZ
406584 tn?1399591666
Blank
495284 tn?1333897642
Blank
City of Dominatrix, MN
3197167 tn?1348972206
Blank
Avatar universal
Blank
los angeles, CA